Screen tearing issue with NVidia may be resolved by changing Vertical
Sync to Adaptive.
Start video at URL below at 40 seconds.
The video is from 2013 and may not quite match, but you get the idea.
Hope this helps.
On 4/22/2015 11:17 AM, Thomas Blasejewicz wrote:
Good night = morning from Japan
I believe I did ask the same question in the past related to an
installation on a Win XP machine:
moving through documents (Writer) in LibreOffice while editing sometimes
(constantly!) sort of blurrs/freezes the screen.
That means, characters/lines/text sections "disappear", look like
smeared ink or are displayer overlapping.
The "problem" is solved, by switching to another Writer document and back.
That's fine, but still rather stupid and happens ONLY with Writer (not
yet noticed in Calc).
Computer: just bought a new one, running Windows 8.1 (= a nightmare!!!),
8 GB RAM, 120 GB SSD = OS + 1 TB HDD
and probably a whole lot of fancy high-tech stuff I not capable of
So, I would LOVE to believe, that there cannot be any sort of
IS there a trick to convince the display to work smoothly???
To unsubscribe e-mail to: email@example.com
Posting guidelines + more: http://wiki.documentfoundation.org/Netiquette
List archive: http://listarchives.libreoffice.org/global/users/
All messages sent to this list will be publicly archived and cannot be deleted
Impressum (Legal Info)
: Unless otherwise specified, all text and images
on this website are licensed under the
Creative Commons Attribution-Share Alike 3.0 License
This does not include the source code of LibreOffice, which is
licensed under the Mozilla Public License (MPLv2
"LibreOffice" and "The Document Foundation" are
registered trademarks of their corresponding registered owners or are
in actual use as trademarks in one or more countries. Their respective
logos and icons are also subject to international copyright laws. Use
thereof is explained in our trademark policy